Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Chest x-ray showing cardiomegaly, mild pleural thickening, evidence of tuberculosis. Need to be concerned?

My husband has just had. Chest X-ray for a visa application for NZ FINDINGS: Mild cardiomegaly (CTR 18 over 34). No evidence of cardiac failure or pleural effusion . Aortic unfolding. Mild pleural thickening at spices, right and left bases. No active lung lesion, sinister focus or evidence of tuberculosis. He is currently out of the country, should I be alarmed?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

As you have said that your husband has pleral thickening at apices , it could be normal due to gravitational pull.

Thickening at the base of the lung again can be normal or age related.So nothing to worry about as heart is normal and no active TB.

He can get vise easily by having a clean chit from pulmonologist and attaching it with your visa.

Hope this helps.
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor